Medication Overuse Headaches


Image

Medication Overuse Headaches

 

What is a medication overuse headache?

 

There are many types of headache, such as tension headaches and migraines. One cause of headaches is too much headache medicine. This is called a medication overuse headache, also known as an analgesic rebound headache.

Some kinds of headache medicine can cause headache if you take them too often. If you use these medicines for headache relief more than two times a week, your headaches may start to occur more often, last longer, and become more painful. Your usual headache medicines may no longer work as well. The headache may now be a medication overuse headache – the result of too much headache medicine.

How do you know if you have medication overuse headaches?To Read More, Please go to: http://www.chronicintractablepainandyou.net/apps/forums/topics/show/12700884-medication-overuse-headaches

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s